Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

phatkid

Member
  • Total Reviews

    0
  • Content Count

    29
  • Joined

  • Last visited

Community Reputation

0 Neutral

About phatkid

  • Rank
    Junior Member

Recent Profile Visitors

886 profile views
  1. hope it works for you ktown....kingston??
  2. i tried, she doesnt seem to interested in my way...yet... agree, tetra and minocin, did nothing in the pastl.....but we'll see on the "adult acne" phats
  3. i'd say its mild/moderate, currently i look really good....but my scalp is another issue and my main concern anyway.. ive done Dans method, and to be honest find it a huge pain in the azz, id much rater take 2 tabs of accutane a week and be done with it.... unfortunately, no studies on 2 and 3x week dosing with accutane... im thinking as long as i get blood work done every so often, all is well..... we'll see how the tetracycline goes..... phats
  4. well, she was quick, has her own agenda i think, either way....the unit prescribes me tetracycline saying i have chronic adult acne, and ACCUTANE AND MINOCIN are not long term options... now MAYBE, since i am out of my teens, TETRA "MIGHT" suppress my adult acne (i doubt) i aske what plan "B" will be, she says she doesnt know... i just read briefly about BACTRIM here...so i will read more.........is that an option up here in canada?? opinions required ive done 3.5 courses of accutane, the la
  5. ive done 3 OFFICIAL COURSES, plus my own regimen.....i still have the shit...see new derm tomorrow!! 30yr old
  6. well, since ive done 3 full courses, the last one was a total of 19000 mg i think... 100mg/day for like 6 or 7 months//// i self treated with 40mg mon-wed-frid and was very happy... going to DERM tomorrow and hope she agrees to do the same for life or whatever!!!, OR i even want to start 20mg 3x week.... 30yr old, acne SUCKS.... phats
  7. [i had no intial breakout on my 3 courses!!!!!! i clear up by the end of the week....love it! good luck
  8. well....im going to my doctor tomorrow... have been researching like mad... turns out i am not only hypogonadal, but possibly hyperthyroidism....BASICALLY HYPOPITUITARY..... AND OF INTEREST.....SIDE EFFECT OF HYPOTHYROIDISM IS SCALP ACNE... Our endocrine system is indeed a delicate system... phats
  9. well, a quick search of my posts and you will find my history..... 3 goes with "tane" i got my GP to give me accutane so i could dose it 40mg EOD....clear as a whistle... he must of had second thoughts, sent me to a new derm, she goes "you look gr8, stop the tane so i can see you at your worst" NICE...ill make my long story short.. well, its been 3 weeks face not so bad. but for the past 3 yrs?? my scalp is UNBELIEVABLE....i bet thousand of those little bastards in there, what the hell??? i
  10. my wife is a tech... yes some are "not so bright", they are NOT qualified or even suppose to give out ANY medical advice.....there is a high turnover cause the pay is shit..... in retail anyway.... get in a hospital and all is good.... [hats
  11. my third course was 100mg/day for 8 months i think... still break out... currently gunna stay of for life or something..... 2 or 3 40mg pills a week with the occasion 4-8wk break... pretty sure mine comes from stress... phats
  12. nope easy as hell......healing brush is photoshop 7....life safer for photos
  13. i tried to post in the gallery, but no luck... hope this is what u look like post accutane bro!! god i love photoshop
  14. think i took 300mg b4 i did accutane for the 3rd time
×